# SDR CA120221013

- Difficulty date: February 16, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B3
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Nut
- Condition: Backed Out
- Location: Tgb Input Flange
- Part time: 1,522 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLANGE ROCKING ON SPLINES.  RETAINING NUT APPEARS TO BE BACKED OFF ENOUGH TO ALLOW FLANGE MOVEMENT.
